# SDR AALA20101116DFW03

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 58,660 hours, 20,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR AFT EXIT MARKER PEELING.  INSTALLED NEW EXIT MARKER AT LEFT NUMBER DOOR 2 AFT.
